MathSciNet Relay Station
MathSciNet bibliographic data
MR992978 (91f:47065) 47F05 (35J10 47A55 81Q05)
Karpeshina, Yu. E. Analytic perturbation theory for a periodic potential. (Russian) Izv. Akad. Nauk SSSR Ser. Mat. 53 (1989), no. 1, 45--65; translation in Math. USSR-Izv. 34 (1990), no. 1, 43–64
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement